# SDR DALA2021061003170

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 47,371 hours, 24,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3168 - DURING W/C 2527 O2 PSU ABOVE L1 DOOR FAILED TO DROP. CORRECTIVE ACTION: REMOVED & REPLACED L1 DOOR O2 GENERATOR & CONTAINER REF A319 AMM 35-21. OPS CHECK GOOD. (7315700)
